# SDR SWAA2023110112416

- Difficulty date: October 19, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 77,822 hours, 46,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CORNER SCUFF PLATE CRACKED<[01] SCUFF PLATE REPAIRED IN BACK SHOP ON N/R 45187/0000/0022 I.A.W SRM 53-30-15-2R-1;[02] SCUFF PLATE REPAIRED IN BACK SHOP ON N/R 45187/0000/0022 I.A.W SRM 53-30-15-2R-1;[03] BACK SHOP WORK ORDER #45189/0000/0001 NOT N/R 45187/0000/0022 WROTE IN ERROR;[04] BACK SHOP WORK ORDER #45189/0000/0001 NOT N/R 45187/0000/0022 WROTE IN ERROR;[05] VERIFIED ITEM 4 AUDIT C/W
